Mathematical Research Letters
Volume 28 (2021)
Fourier–Mukai partners of Enriques and bielliptic surfaces in positive characteristic
Pages: 65 – 91
We prove that a twisted Enriques (respectively, untwisted bielliptic) surface over an algebraically closed field of positive characteristic at least $3$ (respectively, at least $5$) has no non-trivial Fourier–Mukai partners.
Honigs was partially supported by NSF MSPRF grant DMS-160628 and thanks Nick Addington and Karl Schwede for helpful conversations. Lieblich was partially supported by NSF CAREER DMS-1056129, NSF standard grant DMS-1600813, and a Simons Foundation Fellowship; he thanks Martin Olsson for helpful remarks. Tirabassi was partially supported by grant 261756 of the Research Councils of Norway; she is grateful to Christian Liedtke and Richard Thomas for very interesting and stimulating mathematical discussions.
Received 12 February 2019
Accepted 2 September 2019
Published 24 May 2022